# SDR UIEA2018110902548

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Bs 443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER LT WING INBD FIXED T/E RIB AT RSS 443.75.  REPAIRED IAW EI T2018A57M-6234, REV 2.
